Graph based linear error correcting codes

Polak, Monika and Zhupa, Eustrat (2016) Graph based linear error correcting codes. Albanian J. Math., 10 (1). pp. 37-45.

[img]
Preview
Text
2016-4.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 07 Dec 2017 00:10
Last Modified: 07 Dec 2017 00:10
URI: http://kerkoje.com/id/eprint/266

Actions (login required)

View Item View Item